Further refinement of results about mixed symmetric means and Cauchy means

Laszlo Horvath, Khuram Ali Khan, Josip Pecaric

Abstract


Recently, Horvath introduced a new method to refine
the well known discrete Jensen’s inequality (see [2]). He also gave a parameter dependant refinement of the discrete Jensen’s inequality (see [3]). We apply the new exponential convexity method as illustrated in [7], to the functionals obtained from the refinement results of [2] and [3]. In this way we are able to generalize the results given in [4] as well as given in [1].

Full Text: PDF

Published: 2012-07-09

How to Cite this Article:

Laszlo Horvath, Khuram Ali Khan, Josip Pecaric, Further refinement of results about mixed symmetric means and Cauchy means, Advances in Inequalities and Applications, Vol 1 (2012), 12-32

Copyright © 2012 Laszlo Horvath, Khuram Ali Khan, Josip Pecaric. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Inequalities and Applications

ISSN 2050-7461

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.